Authors: Li, Songxiao
Stević, Stevo 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Composition followed by differentiation from mixed-norm spaces to α-Bloch spaces
Journal: Sbornik Mathematics
Volume: 199
Issue: 12
First page: 1847
Last page: 1857
Issue Date: 1-Jan-2008
Rank: M23
ISSN: 1064-5616
DOI: 10.1070/SM2008v199n12ABEH003983
Abstract: 
In this paper, we study the boundedness and the compactness of products of differentiation operators and composition operators from mixed-norm spaces to α-Bloch spaces.
Publisher: Turpion

Show full item record

SCOPUSTM   
Citations

82
checked on Jun 18, 2024

Page view(s)

35
checked on May 9, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.